# SDR 95FDEA01846

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Double Drilled
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SEAT TRACK NR0788, FOUND DOUBLE HOLES IN FLOORBEAM BS 580 BL 0 WL 208.5.  REPAIRED DOUBLE HOLES IN FLOORBEAM BS 580 BL 0 WL 208.5 IAW FEDEX SRM 53-10-8 FIG 3.
